Autors: Paneva-Konovska, J. D.
Title: From Bessel to Multi-Index Mittag-Leffler Functions: Enumerable Families, Series in them and Convergence
Keywords: Bessel functions, Mittag-Leffler Functions, multi-index generalizations, inequalities, asymptotic formulae, series, convergence, fractional calculus

References

    Issue

    , pp. XXII+206, 2016, United Kingdom, World Scientific Publishing, ISBN:978-1-78634-088-7, DOI:10.1142/q0026

    Цитирания (Citation/s):
    1. Asena Cetinkaya, Multivalent functions involving Srivastava–Tomovski generalization of the Mittag-Leffler function defined in the Nephroid domain, Comptes rendus de l’Académie bulgare des Sciences, v. 74, No 2; DOI:10.7546/CRABS.2021.02.02 - 2021 - в издания, индексирани в Scopus или Web of Science
    2. E. Bazhlekova, I. Bazhlekov, Identification of a space-dependent source term in a nonlocal problem for the general time-fractional diffusion equation, Journal of Computational and Applied Mathematics, 386, 2021, Art. Id. 113213, 1-18; https://doi.org/10.1016/j.cam.2020.113213 - 2021 - в издания, индексирани в Scopus или Web of Science
    3. K Górska, A Horzela, A Lattanzi, TK Pogány, On complete monotonicity of three parameter Mittag-Leffler function, Applicable Analysis and Discrete Mathematics, http://pefmath.etf.rs, doi:10.2298/AADM190226025G - 2021 - в издания, индексирани в Scopus или Web of Science
    4. Mehmet Ali Özarslan, Arran Fernandez, On a five-parameter Mittag-Leffler function and the corresponding bivariate fractional operators, Fractal and Fractional, 2021, 5, 45; doi:10.3390/fractalfract5020045 - 2021 - в издания, индексирани в Scopus или Web of Science
    5. V. Kiryakova, A Guide to Special Functions in Fractional Calculus, Mathematics 2021, 9(1), Art. Id. 106, 1-40; https://doi.org/10.3390/math9010106 - 2021 - в издания, индексирани в Scopus или Web of Science

    Вид: монография/части от монография, публикация в реферирано издание, индексирана в Scopus